# SDR A6WA201040872

- Difficulty date: November 21, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF RT 280 BULKHEAD CHAFED FROM GALLEY ACCESS DOOR.  CUT OUT DAMAGE FROM AFT RT SIDE 280 BULKHEAD, BLENDED CHAFED AREA ON CHANNEL IAW REO 601R-53-11-1727 FAB, WEB FILLER AND WEB DOUBLER PRIMED TOP COAT INSTALLED PART IAW REO 601R-11-1727, REV D.
